J. Nonl. Evol. Equ. Appl. 2021 (2), pp. 21-40, published on February 5, 2021:

Asymptotic behavior of difference equations under rational expectations

P. H. Bezandry

Department of Mathematics, Howard University, Washington DC 20059

Received on April 2, 2020, revised version on August 8, 2020
Accepted on August 7, 2020

Communicated by Carlos Lizama

Abstract.  In this paper, two different classes of difference equations under rational expectations are examined. The first one concerns the conditional expectational singular difference equations and the second one is about the time-varying conditional expectational difference equations. Asymptotic behaviors of the solutions of the latter are especially studied.
Keywords:random sequence, singular difference equation, time-varying difference equation.
2010 Mathematics Subject Classification:   Primary 39A10, 60G07; Secondary 34F05.

Download Full Text: JNEEA-vol.2021-no.2.pdf [262 KB]